# SDR ASAA0280114

- Difficulty date: March 31, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995301630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND FRAME SHEAR TIE CRACKED IN AIRSTAIR COMPARTMENT AT FS 1437.  REPLACED TIE PER SRM 51-10-02, 51-10-4, 51-30-04, AND 53-05.  (M)
